# SDR AUS20031135

- Difficulty date: November 7, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520K
- Propeller: Mcauly D2AF34C71
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: DCFS29050T3
- Part serial: 770079
- Condition: Cracked
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) LT PROPELLER GOVERNOR HEAD CRACKED. LOSS OF ENGINE OIL.
